# SDR QXEA200300983

- Difficulty date: August 16, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4031
- Aircraft time: 5,227 hours, 6,103 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- NR 2 NACELLE UPPER HEAT SHIELD RIGHT FORWARD SUPPORT BRACKET IS CRACKED AT RADIUS. REPAIRED IAW HORIZON AIR EA 8-54-273 AND Q400 SRM 51-42-05.
